MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) failed to power up.The customer tried two good working li-ion autopulse batteries without any success.No device malfunction was reported on the batteries.No patient involvement.
 
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform (sn (b)(6) failed to power up was not confirmed during the functional testing and the archive data review.The autopulse platform was able to power up during the functional testing, and the reported complaint could not be replicated.During visual inspection, there was no physical damage observed on the autopulse platform.The platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering on, unrelated to the reported complaint.The brake gap inspection was performed and verified the brake gap was within the specification.Autopulse (ap) vision software was used to clear the observed system error.Unrelated to the reported complaint, the archive data revealed a system error 139 (unable to hold compression position) message around the reported date.The autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with four good known test batteries until discharged without any fault or error.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11269993
Report Number3010617000-2021-00097
Device Sequence Number11623206
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1